Call Us:
(02) 9029 2792
  • * FREE SHIPPING ON ORDERS OVER $99
  • Sign in
  • Register
2 items - $18.06
Home
  • Products
  • News
  • Our Service
  • About Us
  • Contact Us
Home > Medicines > General Pain Relief > Fenpaed Double Strength Ibuprofen 200ML

Categories

  • Baby Care
  • Dental Care
  • Eye Care
  • First Aid
  • Food & Drinks
  • General Health
  • Gift
  • Hair Care
  • Household Care
  • Medicines
  • Men’s Health
  • Pet Care
  • Skin Care
  • Swisse Kids & Teen Health
  • Vitamins & Supplements
  • Women’s Health
“BioRevive MouthUlcer – Mouth Ulcer Relief – 4 capsules” has been added to your cart. View cart
Fenpaed Double Strength Ibuprofen 200ML

Fenpaed Double Strength Ibuprofen 200ML

$21.20

Schedule 2
Dangerous Drug
No
Cold Chain –
S100 No
Alternate Description –
Active Ingredient –
Shelf Pack –
Minimum Order Qty 1
PBS No
GST No
Description For the fast and effective temporary relief of pain in infants and children, and the reduction of fever.
SKU: ME10006172 Categories: General Pain Relief, Medicines
  • Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Fenpaed Double Strength Ibuprofen 200ML” Cancel reply

Your email address will not be published. Required fields are marked *

1 of 5 stars 2 of 5 stars 3 of 5 stars 4 of 5 stars 5 of 5 stars

Related products

  • ROBITUSSIN COUGH & CHEST 200ML

    ROBITUSSIN COUGH & CHEST 200ML

    $19.39
    Add to cart
  • Duro Tuss Chesty Cough Lozenges Berry 24 Lozenges

    Duro Tuss Chesty Cough Lozenges Berry 24 Lozenges

    $12.34
    Add to cart
  • Voltaren Rapid 25 30 Tablets

    Voltaren Rapid 25 30 Tablets

    $16.36
    Add to cart
  • Chemists' Own Low Dose Aspirin 28 Tablets

    Chemists’ Own Low Dose Aspirin 28 Tablets

    $2.98
    Add to cart

*Excludes all sale and clearance items

*Please allow up to 3-5 days for online delivery

*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines.

*Actual product or product packaging delivered may vary slightly from product image shown.

*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional.

Contact Us

  • 121 Georges River Rd
    Croydon Park NSW 2133
  • (02) 9029 2792
  • hang@mediconsul.com.au
  • 7 days a week
    + Mon-Fri: 8:30 am to 7:00 pm
    + Sat: 8:30 am to 2:00 PM
    + Sun & Public Holidays: 9:00 am to 1:00 pm

My Account

  • My Addresses
  • My Orders
  • My Cart
  • Edit Account

Information

  • About Us
  • Contact Us
  • Our Service
  • Delivery Information
  • Returns Policy
  • FAQ
  • News
  • Terms and Conditions
  • Privacy Policy

Subscribe Us

Register your email for news and special offers
Loading

Copyright © 2018 Mediconsul Pharmacy. All rights reserved.